Beyond Natural Sciences
Applied Mathematics and Nonlinear Sciences

Article details
Buy now
Available online: October 12, 2017

New fixed point results in partial quasi-metric spaces

Oscar Valero, Zahra Mohammadi
Volume 2 - Issue 2.     Year 2017.     Pages 415–428.

DOI: 10.21042/AMNS.2017.2.00033

Abstract

In 1970, D.S. Scott gave applications of Kleene's fixed point theorem to describe the meaning of recursive denotational specifications in programming languages. Later on, in 1994, S.G. Matthews and, in 1995, M.P. Schellekens gave quantitative counterparts of the Kleene fixed point theorem which allowed to apply partial metric and quasi-metric fixed point techniques to denotational semantics and asymptotic complexity analysis of algorithms in the spirit of Scott. Recently, in 2005, J.J. Nieto and R. Rodríguez-López made an in-depth study of how to reconcile order-theoretic and metric fixed point techniques in the classical metric case with the aim of providing the existence and uniqueness of solutions to first-order differential equations admitting only the existence of a lower solution. Motivated by the aforesaid fixed point results we prove a partial quasi-metric version, when the specialization order is under consideration, of the fixed point results of Nieto and Rodríguez-López in such a way that the results of Matthews and Schellekens can be retrieved as a particular case.

   View all volumes & issues

Journal details

ISSN:
2444-8656
Category:
Applied Mathematics, Nonlinear Sciences

Metrics

This journal is indexed by:

This journal works looking for quality under the standards of:

© UP4, Institute of Sciences, S.L.

CIF: B-30894240
C/ Isla de la Bahía, no8, BQ 3, 4, VVDA 70,
FINCA 06813, 30868 Isla Plana (Cartagena)
(+34) 968 152055/ (+34) 600397005
info@up4sciences.org
http://www.up4sciences.org

Blog

  
Society registered at the Region of Murcia Mercantil Register issue 3111, paper 84, inscription 1 with sheet MU-88065